Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 28, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2013, 10:49 PM EDT for Braxton County, Lewis County, Upshur County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2013, 10:49 PM EDT (02:49 UTC)
- Expired
- Jul 10, 2013, 1:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Lewis County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 11:57 PM EDT | HEAVY RAIN 2.79 | 1 Ne Kanawha Head, WV | IN THE LAST 3 HOURS AT HEASTON RIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1340 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WGUS51 KRLX 100249
FFWRLX
WVC007-041-097-100545-
/O.NEW.KRLX.FF.W.0028.130710T0249Z-130710T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 PM EDT TUE JUL 9 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BRAXTON COUNTY IN WEST VIRGINIA...
SOUTH CENTRAL LEWIS COUNTY IN WEST VIRGINIA...
SOUTHERN UPSHUR COUNTY IN WEST VIRGINIA...
* UNTIL 145 AM EDT
* AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
1.5 TO 2 INCHES OF RAIN FROM A BAND OF THUNDERSTORMS OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK CAVE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3875 8012 3874 8020 3875 8023 3873 8025
3879 8059 3889 8057 3885 8013
$$
251 follow-up statement
400
WGUS71 KRLX 100538
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
138 AM EDT WED JUL 10 2013
WVC007-041-097-100547-
/O.EXP.KRLX.FF.W.0028.000000T0000Z-130710T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS WV-BRAXTON WV-UPSHUR WV-
138 AM EDT WED JUL 10 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT FOR SOUTHERN
UPSHUR...NORTHEASTERN BRAXTON AND SOUTH CENTRAL LEWIS COUNTIES...
HEAVY RAIN HAS MOVED OUT OF THE AREA AND THEREFORE...THE FLASH FLOOD
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. MOTORISTS
SHOULD CONTINUE TO EXERCISE EXTREME CAUTION AS DEBRIS COULD STILL BE
ON ROADWAYS...OR ROADWAYS COULD BE WASHED OUT.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3875 8012 3874 8020 3875 8023 3873 8025
3879 8059 3889 8057 3885 8013
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 10:26 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 9, 10:26 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1026 PM EDT TUE JUL 9 2013
.SYNOPSIS...
MUGGY MIDSUMMER ENVIRONMENT. DISTURBANCES ALOFT BRING MORE ROUNDS
OF SHOWERS/STORMS INTO THURSDAY. FLASH FLOOD CONCERNS CONTINUE.
WELCOME RELIEF IN WAKE OF COLD FRONT THURSDAY. DRIER FRIDAY/SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WILL UPDATE THE FORECAST BASED ON CURRENT RADAR TRENDS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE 12Z GFS WAS EVEN FASTER WITH THE DRIER AIR ARRIVING ON
THURSDAY. BUT...WILL NOT GO THAT FAST ON REMOVING THE POPS.
WILL STILL LEAVE AT LEAST SOME CHANCE POPS WITH THE SURFACE
FRONT. HAVE FRONT PASSING THE OHIO RIVER COUNTIES AROUND PKB BY
15Z...THEN REACHING THE WV MOUNTAINOUS AROUND BKW AROUND 21Z.
STILL THINKING LOW STRATUS OR FOG FORMING THURSDAY NIGHT THROUGH
DAWN FRIDAY. WITH WET SOILS...TRIED TO KEEP THE AREAS UNDER THE
STRATUS AND FOG A BIT HIGHER ON THE MINIMUM TEMPERATURE ON THURSDAY
NIGHT.
BOUNDARY LAYER WINDS ARE FROM THE NORTH ON FRIDAY...LOWERING DEW
POINTS DURING THE DAY. A WELCOME AND NEEDED CHANGE IN OUR MID
SUMMER ENVIRONMENT EXPECTED.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WILL GENERALLY FOLLOW WPC THINKING FOR THIS PORTION OF THE
FORECAST. SURFACE HIGH PRESSURE WILL GENERALLY BE IN CONTROL
THROUGH MUCH OF THE PERIOD. A COLD FRONT SHOULD THEN APPROACH FROM
THE NORTHWEST LATE.
HOWEVER...ECMWF AND GFS BOTH SUGGEST AN UPPER TROUGH WILL DEVELOP
ACROSS THE EASTERN STATES. THE GFS ACTUALLY INDICATES THE SOUTHERN
PORTION OF THE TROUGH WILL CUT-OFF AND MOVE WEST...ALLOWING AN UPPER
RIDGE TO BUILD ACROSS THE AREA BY SUNDAY...WITH NORTHWEST FLOW
DEVELOPING SUNDAY NIGHT INTO MONDAY. THE ECMWF ACTUALLY KEEPS THE
TROUGH IN THE VICINITY INTO TUESDAY.
COMBINATION OF EASTERLY FLOW AND THE POSSIBLE UPPER LEVEL WEAKNESS
SHOULD KEEP MAINLY DIURNAL SHOWER AND THUNDERSTORM CHANCES...
ESPECIALLY ACROSS THE MOUNTAINS.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
A BAND OF SHOWERS AND THUNDERSTORMS WILL CAUSE RESTRICTIONS OVER
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA THIS EVENING. ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED LATER TONIGHT INTO
WEDNESDAY. SOME MVFR FOG RESTRICTIONS ARE NOT OUT OF THE QUESTION
LATER TONIGHT IN AREAS RECEIVING RAINFALL...BUT SOME WINDS STIRRING
SHOULD LIMIT FOG DEVELOPMENT.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS
COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY H H H H H H H H M M M M
HTS CONSISTENCY H H H H H H H H M M M M
BKW CONSISTENCY H H H H H H H H M M M M
EKN CONSISTENCY H H H H H H H H M H H H
PKB CONSISTENCY H H H H H H H H M M M M
CKB CONSISTENCY H H H H H H H H M M M M
AFTER 00Z THURSDAY...
IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THURSDAY.
IFR IN FOG POSSIBLE OVERNIGHT THURSDAY NIGHT INTO EARLY FRIDAY
MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR WVZ005>011-
013>020-026>032-039-040.
OH...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR KYZ101>103-
105.
VA...NONE.
&&
SYNOPSIS...JMV/26
NEAR TERM...RPY
SHORT TERM...KTB
LONG TERM...JSH
AVIATION...RPYHazardous weather outlook, Jul 9, 2:07 PM EDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 207 PM EDT TUE JUL 9 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-029- 101815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-GILMER- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF THE WEST VIRGINIA LOWLANDS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024-025-033>038-046-047-101815- DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 207 PM EDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...THE SOUTHERN COAL FIELDS OF WEST VIRGINIA...AND THE MOUNTAINOUS COUNTIES OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WVZ027-028-030>032-039-040-101815- CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ026-101815- BOONE- 207 PM EDT TUE JUL 9 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR BOONE COUNTY...WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Local storm report, Jul 9, 9:36 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
936 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD LUMBERPORT 39.37N 80.35W
07/09/2013 HARRISON WV BROADCAST MEDIA
WATER FLOWING OVER THE ROAD AT THE 7 11 IN LUMBERPORT
WV
&&
EVENT NUMBER RLX1300729
JMLocal storm report, Jul 9, 9:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM FLASH FLOOD SHINNSTON 39.39N 80.30W
07/09/2013 HARRISON WV BROADCAST MEDIA
WATER FLOWING OVER RT19 IN SHINNSTON NEAR THE DAIRY
QUEEN
&&
EVENT NUMBER RLX1300730
JMLocal storm report, Jul 9, 9:47 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
947 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 2 NE SISTERSVILLE 39.58N 80.97W
07/09/2013 TYLER WV 911 CALL CENTER
POLECAT RUN FLOODED SECTION OF COUNTY RT 2.
&&
EVENT NUMBER RLX1300731
NWLocal storm report, Jul 9, 10:02 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 4 NW MEADLAND 39.36N 80.22W
07/09/2013 HARRISON WV PUBLIC
SUGARCAMP RUN FLOODING SUGAR CAMP RD.
&&
EVENT NUMBER RLX1300732
NWLocal storm report, Jul 9, 10:08 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD 3 SE SHINNSTON 39.36N 80.27W
07/09/2013 HARRISON WV BROADCAST MEDIA
SHINNS RUN OUT OF ITS BANKS AND FLOODING SALTWELL RD.
&&
EVENT NUMBER RLX1300733
NWLocal storm report, Jul 9, 10:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EDT TUE JUL 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HEAVY RAIN 3 SE FRENCH CREEK 38.86N 80.26W
07/09/2013 M1.00 INCH UPSHUR WV TRAINED SPOTTER
ONE INCH OF RAINFALL IN 30MIN.
&&
EVENT NUMBER RLX1300734
JMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:30 PM EDT | Flash Flood Warning | RLX | Harrison, Taylor | 3 hr |
| Jul 10, 12:26 AM EDT | Flash Flood Warning | RLX | Tyler | 3 hr |
| Jul 10, 1:48 AM EDT | Special Weather Statement | RLX | Doddridge | 87 min |
| Jul 10, 6:31 AM EDT | Areal Flood Warning | RLX | Barbour, Randolph, Upshur | 6 hr |
| Jul 10, 4:42 PM EDT | Special Weather Statement | RLX | Fayette, McDowell, Raleigh, Wyoming | 2 hr |
| Jul 10, 5:01 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 59 min |
| Jul 10, 5:27 PM EDT | Special Weather Statement | RLX | Calhoun, Roane | 63 min |
| Jul 10, 5:57 PM EDT | Special Weather Statement | RLX | Wood | 63 min |
| Jul 10, 6:27 PM EDT | Special Weather Statement | RLX | Doddridge, Jackson, Mason, Pleasants, Ritchie, Tyler and 2 more | 63 min |
| Jul 10, 6:56 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 64 min |
| Jul 10, 6:57 PM EDT | Flash Flood Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.